IAU Open Access

Transverse instability for periodic traveling waves of KP-I and Schrodinger equations

Show simple item record

dc.contributor.author S. Hakkaev, M. Stanislavova
dc.contributor.author A. Stefanov
dc.date.accessioned 2014-01-09T14:56:58Z
dc.date.available 2014-01-09T14:56:58Z
dc.date.issued 2012
dc.identifier.citation 61(2)(2012), 461-492 en_US
dc.identifier.uri http://hdl.handle.net/11547/742
dc.language.iso en en_US
dc.publisher Indiana University Mathematics Journal en_US
dc.subject periodic traveling waves of KP-I en_US
dc.subject Schrodinger equations en_US
dc.title Transverse instability for periodic traveling waves of KP-I and Schrodinger equations en_US
dc.type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account